# SDR AALA202403086656

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 67,274 hours, 33,760 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 7401208B
- Part serial: 3150
- Condition: Faulty
- Location: Zone 100
- Part time: 81,800 hours, 39,370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INTEGRATED DRIVE GENERATOR 1 FAULT AFTER TAKEOFF. APU STARTED AND CAME ONLINE. DECLARED EMERGENCY AND LANDED BACK IN CHARLOTTE. REPLACED #1 AND #2 (AALA202403083950) GCU.
